# SDR CKSA96344

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Exhaust Gate
- Part number: 56514111
- Condition: Torn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  LEFT OUTBOARD FLAP EXHAUST GATE TORN UPPER AND LOWER SURFACE APPROXIMATELY 12 INCHES BOTH SIDES.  REINSTALLED EXHAUST GATE IAW DC-8 MM 27-51-5, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 81818.
